advertisement
Question
Posted by: sandra | 2008/10/22

bladder infection or something else?

For the last two days I have had a peculiar pain in my bladder area - Feels like a sharp pain at times but mostly an aching, period-like pain. When I urinate it hurts before and during, but not burning, more like cramping. I was on a 5-day dose of progesterone about three weeks ago, prescribed by a gynae as I didnt have a period for about 12 days after my last due time, whilst being on the pill, ginette. After the 5-day cycle of progesterone, I then had my period +-5 days later.
I am no longer on the pill ginette but now I am having these strange pains, please explan? - Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The likeliest cause would still be a bladder infection. See your doctor to check.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement